# SDR USAA950383

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - COCKPIT EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE RELEASED ON MEL 33-15A.  REPLACED BATTERY PACK AND REMOVED MEL.  OPS CHECKED OK.  (W)
